Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $\gamma _p$ property and the reals


Authors: Salvador Garcia-Ferreira and Claude Laflamme
Journal: Proc. Amer. Math. Soc. 126 (1998), 1791-1798
MSC (1991): Primary 04A20; Secondary 03E05, 03E15, 03E35
DOI: https://doi.org/10.1090/S0002-9939-98-04193-8
MathSciNet review: 1443153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $\gamma _p$ property may be generalized by using filters on $\omega$ in a very natural way. We analyze the necessary requirements for a space $\mathcal{X}$ to have property $\gamma _{\mathcal{F}}$ for a filter $\mathcal{F}$. We construct special filters for which $\mathbb{R}$ has the $\gamma _{\mathcal{F}}$ property, in particular a P-point and a Q-point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20, 03E05, 03E15, 03E35

Retrieve articles in all journals with MSC (1991): 04A20, 03E05, 03E15, 03E35


Additional Information

Salvador Garcia-Ferreira
Affiliation: Instituto de Matemáticas, Ciudad Universitaria (UNAM), D. F. 04510, México
Email: sgarcia@zeus.ccu.umich.mx, garcia@servidor.unam.mx

Claude Laflamme
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, Canada T2N 1N4
Email: laflamme@acs.ucalgary.ca

DOI: https://doi.org/10.1090/S0002-9939-98-04193-8
Received by editor(s): June 5, 1996
Received by editor(s) in revised form: November 21, 1996
Additional Notes: The research of both authors was partially supported by the Instituto de Matemáticas, México. The research of the second author was also partially supported by the NSERC of Canada.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society